Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have PCOS, hypothyroidism and tachycardia. On synthroid. What should I expect?

I am a 27 years old, female. I have PCOS, hypothyroidism , and tachycardia . I am on synthroid 25 mg 1x day, metformin 500 mg 2x day, bystolic 5 mg 1x day, spirnolactone 100 mg 1x day. I have been experiencing what I think are palpatations every day on numerous occassions. I have felt very dizzy and lightheaded to where I feel like I may pass out. It is so bad that I can t drive. I sometimes feel like I am having an out bof body experience where I am just not really with it. My doctor was informed and just basically shrugged it off. I am just very scared not knowing what it could be. What do you think it could be or what I should do to figure this out. I can t function like this!!
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your tachycardia and dizziness could be because of following reasons
1.. You may be having low blood sugar resulting in hypoglycemic attacks.
2.. You may be having hyperthyroidism symptoms due to excess of SYNTHROID.
So get your TSH levels checked again to see whether you need revision of SYNTHROID dose. may be having electrolyte imbalance due to dehydration caused by taking of SPIRONOLACTONE.
4.. Get your BP checked as it could be due to hypotension.
Consult your doctor and get the relevant investigations done and if necessary get your prescription revised.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor